# SDR SWAA2021112446601

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8750Q
- Make and model: Boeing 737-8
- Aircraft serial: 61872
- Aircraft time: 1,786 hours, 764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT THE FORWARD ESCAPE SLIDE GIRT BAR ON THE SERVICE DOOR IS LOOSE. ; / [01] SECURED GIRT BAR TO THE GIRT BAR RETAINER CLIP AND ADJUSTED CLIP TENSION PER AMM 25-66-01.
